# SDR SWAA2022110152335

- Difficulty date: October 4, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750251
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE; FLOOR STRUCTURE 'Z CHANNEL'; AROUND HOLES HAS EVIDENCE CORROSION BETWEEN STA 747 TO 767; WL 155.5; RBL-21 / [01] FOUND EXFOLIATED CORROSION AT  AFT CARGO COMPARTMENT RIGHT SIDE; FLOOR STRUCTURE 'Z CHANNEL' STA 747 TO 767; WL 155.5; RBL-21 OUT OF LIMITS PER REF SRM 51-10-02-0G-0;[02] RECEIVED AND LOCATED AND DRILLED NEW Z-CHANNEL STA 727 TO STA 767 (PN: 146A7502-51) PER REF SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2 OK TO TREAT AND PRIME HOLES;[04] TREATED AND PRIMED NEW HOLES PER REF AMM 51-21-41-370-804 AND AMM 51-21-72-370-804;[05] VERIFIED STEP # 4
